Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Groups with isomorphic proper subgroups


Author: Ross A. Beaumont
Journal: Bull. Amer. Math. Soc. 51 (1945), 381-387
DOI: https://doi.org/10.1090/S0002-9904-1945-08359-1
Cited work: Bull. Amer. Math. Soc., Volume 50, Number 4 (1944), 267--278
This work is cited by: Bull. Amer. Math. Soc., Volume 51, Number 8 (1945), 529--530
MathSciNet review: 0012294
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08359-1

American Mathematical Society